# SDR JIKA201811201601

- Difficulty date: November 16, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N362AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC677B
- Aircraft time: 28,437 hours, 39,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:

AFTER DEPARTING KBFI, THE PILOT NOTICED SMOKE IN THE COCKPIT WHILE CLIMBING THRU 8000 FEET. SMOKE APPEARED TO BE COMING OUT FROM BEHIND THE DASH AREA IN THE FRONT CONSOLE. THE PILOT INSTALLED MASK WITH GOGGLES AND TURNED OFF THE BLEED AIR. THE QRH CHECKLIST WAS PERFORMED AND THE PILOT RETURNED TO KBFI. WHILE DECLARING AN EMERGENCY AND TALKING TO ATC, THE SMOKE CLEARED OUT. THE LANDING WAS WITHOUT INCIDENT.

CORRECTIVE ACTION:

MAINTENANCE INSPECTED AREA WHILE PERFORMING ENGINE RUN. THE TEMPERATURE CONTROLLER AND THE WINDSHIELD HEAT OPERATIONAL CHECKS IN THE HIGH AND LOW POSITION WAS PERFORMED. MAINTENANCE ALSO PERFORMED AN OPERATIONAL CHECK OF THE BLEED SYSTEM IN THE ON AND AUTO POSITION. ALL OPERATIONAL CHECKS WERE SATISFACTORY AND WERE NOT ABLE TO DUPLICATE DISCREPANCY. THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. NO ISSUES HAVE BEEN REPORTED SINCE LAST FLIGHT.
